MathSciNet Relay Station
MathSciNet bibliographic data
MR419964 34F05 (60H10)
Sussmann, Héctor J. An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point. Bull. Amer. Math. Soc. 83 (1977), no. 2, 296–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement